English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Mathematische Komplexitätsreduktion: Modellreduktion dynamischer Systeme

Benner, P., Filanova, Y., Karachalios, D., Monem Adbelhafez, S., Przybilla, J., & Werner, S. W. R. (2022). Mathematische Komplexitätsreduktion: Modellreduktion dynamischer Systeme. Mitteilungen der Deutschen Mathematiker-Vereinigung, 29(4), 198-204. doi:10.1515/dmvm-2021-0075.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, 2, Author           
Filanova, Yevgeniya1, Author           
Karachalios, Dimitrios3, Author           
Monem Adbelhafez, Shaimaa1, 2, Author           
Przybilla, Jennifer1, Author           
Werner, Steffen W. R.1, 4, Author           
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2Otto-von-Guericke-Universität Magdeburg, External Organizations, ou_1738156              
3Max Planck Fellow Group for Data-Driven System Reduction and Identification, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_2453691              
4Courant Institute, NY, ou_persistent22              

Content

show

Details

show
hide
Language(s):
 Dates: 2022
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1515/dmvm-2021-0075
Other: data_escidoc:3361432
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mitteilungen der Deutschen Mathematiker-Vereinigung
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 29 (4) Sequence Number: - Start / End Page: 198 - 204 Identifier: -